# SDR AALA982158

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 512-516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD SPAR LOWER CHORD PLATE FS 514.  INSTALLED REPAIR STRAP OVER BLENDOUT PER AARD 57-30-00-2 PAGE 1-3.  (M)
